# SDR MASA200602209

- Difficulty date: August 31, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 11,599 hours, 10,889 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7203 IAD.  PAX DOOR UNLOCK/LOCK FLAG NOT IN VIEW.  MX RE-SECURED THE ATTACHING MECHANISM. OPS CHECK GOOD.
